# SDR HEED072226

- Difficulty date: March 15, 2001
- Submitted: April 17, 2001
- Operation: General aviation
- Aircraft: N3193E
- Make and model: Bell 407
- Aircraft serial: 53276
- Aircraft time: 1,960 hours
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 407375006101
- Part serial: 0356
- Condition: Inoperative
- Location: Fuel Quanity
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISPLAY, BLANK, NO NUMBER ON BARS SHOWING. REPLACED UNIT.
